Axiomatic characterizations of solutions for Bayesian games

Theory and Decision 40 (2):103-129 (1996)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,363

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Generalized externality games.Paula Corcho & José Luis Ferreira - 2003 - Theory and Decision 54 (2):163-184.
Decisions, Games and Equilibrium Solutions.William Harper - 1988 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:344 - 362.
The incompleteness of theories of games.Marcelo Tsuji, Newton C. A. Costa & Francisco A. Doria - 1998 - Journal of Philosophical Logic 27 (6):553-568.
An introduction to decision theory.Martin Peterson - 2009 - Cambridge University Press.
Bayesian group belief.Franz Dietrich - 2010 - Social Choice and Welfare 35 (4):595-626.

Analytics

Added to PP
2013-01-04

Downloads
50 (#236,829)

6 months
1 (#451,398)

Historical graph of downloads
How can I increase my downloads?